# SDR HALA2023032400112

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 SEAT TRACK BET FR 55 TO 59 -Y450 FOUND WITH EXFOLIATION CORROSION. CORRECTIVE ACTION: WIRE LOOMS AT SEAT FR55 TO FR55,-Y450 SET ADRIFT AS REQUIRED. CORRODED SEAT TRACK FR55 TO FR59, - Y4509 REPLACED. WIRE LOOMS AT SEAT TRACK FR55 TO FR59,-Y450 RESTORED. (2685454)
